A Case of Midazolam Anaphylaxis
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Midazolam is a type of anesthetic agent frequently used for conscious sedation during a variety of medical procedures. Anaphylactic reactions to midazolam are rarely reported. However, we observed a case of midazolam hypersensitivity in which emergency measures were required to ensure patient recovery after administration of midazolam as a sedative. The occurrence of the anaphylactic reaction to midazolam was confirmed by elevated serum tryptase levels. The current case report presents a discussion of our findings.
Abstract
Midazolam is a type of anesthetic agent frequently used for conscious sedation during a variety of medical procedures. Anaphylactic reactions to midazolam are rarely reported. However, we observed a case of midazolam hypersensitivity in which emergency measures were required to ensure patient recovery after administration of midazolam as a sedative. The occurrence of the anaphylactic reaction to midazolam was confirmed by elevated serum tryptase levels. The current case report presents a discussion of our findings.
참고문헌 (13)
- Reves JG, "Greenblatt DJ. Midazolam: pharmacology and uses", Anesthesiology, 62, pp.310~324 (1985)
- Breheny FX, "Reversal of midazolam sedation with flumazenil", Crit Care Med, 20, pp.736~739 (1992)
- 황진영, "Midazolam hypersensitivity during the transportation to theater -A case report-", Korean Journal of Anesthesiology, 59, pp.1~2 (2010), 대한마취통증의학회
- Shrivastava S, "An experience with midazolam anaphylactoid reaction", J Anesth, 26, pp.642~643 (2012)
- Fujita Y, "Anaphylactoid reaction to midazolam", Anesth Analg, 79, pp.811~812 (1994)
- George C, "Anaphylaxis with midazolam: our experience", Indian J Anaesth, 55, pp.630~631 (2011)
- Hepner DL, "Anaphylaxis during the perioperative period", Anesth Analg, 97, pp.1381~1395 (2003)
- Davis DP, "Reversal of midazolam-induced laryngospasm with flumazenil", Ann Emerg Med, 32, pp.263~265 (1998)
- Robb ND, "Epileptic fits under intravenous midazolam sedation", Br Dent J, 181, pp.178~179 (1996)
- Yates A, "A reaction to midazolam: a topical solution", Anaesthesia, 44, pp.449~ (1989)
- Rodrigo CR, "Cardiac dysrhythmias with midazolam sedation", Anesth Prog, 37, pp.20~23 (1990)
- Mertes PM, "Groupe d’Etudes des Réactions Anaphylactoïdes Peranesthésiques. Anaphylactic and anaphylactoid reactions occurring during anesthesia in France in 1999-2000", Anesthesiology, 99, pp.536~545 (2003)
- Schwartz LB, "Diagnostic value of tryptase in anaphylaxis and mastocytosis", Immunol Allergy Clin North Am, 26, pp.451~463 (2006)
